# SDR HEEA954918

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2277A
- Make and model: Bell 206B
- Aircraft serial: 3630
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Inoperative
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE. NO OUTPUT. REPLACED WEAK V101 CAVITY OSCILLATOR AND INOPERATIVE.  V301 PHOTODETECTOR.  INSTALLED Q415 HEAT SINK ACCORDING TO KT76A MOD 6.  ADJUSTED AS NEEDED.  BENCH CHECK GOOD.
